# SDR ASOA051081

- Difficulty date: December 10, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor
- Part number: 601R3807423
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE FORWARD AND AFT PASSENGER DOOR ANCHORS WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT PASSENGER DOOR ANCHORS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
